KETOPRIME 200mg Capsule 20s

 117.00

Ketoprofen:200mg | Non steroidal anti-inflammatory drugs (NSAIDs)

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 200mg
Drug Form : Capsule
Pack Size : 20s
Rs. 5 per Capsule
20 Capsule per pack
10 Capsule in each strip
Rs.59 per strip

Alternate brands of KETOPRIME 200mg Capsule 20s

Brand Name Price Savings
UTOFEN 200mg Capsule 30s  300.00 You will pay -183 more
STAYFEN 200mg Tablet SR 5x2s  69.00 You can save 48
SILOFEN 200mg Tablet 30s  150.00 You will pay -33 more
PROTIFEN EC 200mg Tablet 2x10s  180.00 You will pay -63 more
GABRILEN 200mg CapsuleSR  0.00 You can save 117
List of alternate brands

Manufactured / Marketed By : Prime Product Form : CapsulePack Size : 20sIngredients : Ketoprofen:200mgGeneric Category : Non steroidal anti-inflammatory drugs (NSAIDs)

Reviews

There are no reviews yet.

Be the first to review “KETOPRIME 200mg Capsule 20s”

How it works

KETOPRIME 200mg Capsule 20s works by blocking your body's production of certain natural substances that cause inflammation. This effect helps to decrease swelling, pain, or fever.

Concerns

Frequently asked questions

  • Onset of action

  • Duration of Effect

  • Safe with Alchohol?

  • Is it habit forming?

  • Usage in pregnancy?

  • Usage while breast-feeding?

Dosage

  • Missed Dose

  • Overdose

References

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver KETOPRIME 200mg Capsule 20s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah